MathSciNet Relay Station
MathSciNet bibliographic data
MR682720 03D25 (03D30)
Jockusch, Carl G., Jr.; Shore, Richard A. Pseudojump operators. I. The r.e. case. Trans. Amer. Math. Soc. 275 (1983), no. 2, 599–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement